Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Aug 1, 2024, 4:03 PM CDT for Waushara County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2024, 4:03 PM CDT (21:03 UTC)
- Expired
- Aug 1, 2024, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Unknown
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 122 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 4:25 PM CDT | FLASH FLOOD | 4 W Coloma, WI | Intersection of County V and State Route 21 closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
639
WGUS53 KGRB 012103
FFWGRB
WIC137-020000-
/O.NEW.KGRB.FF.W.0010.240801T2103Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Green Bay WI
403 PM CDT Thu Aug 1 2024
The National Weather Service in Green Bay has issued a
* Flash Flood Warning for...
Western Waushara County in central Wisconsin...
* Until 700 PM CDT.
* At 403 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Plainfield, Richford, Coloma and Hancock.
This includes the following streams and drainages...
Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine
Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek,
Dry Creek and Lunch Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942
FLASH FLOOD...RADAR INDICATED
$$
MPC4 follow-up statements
430
WGUS73 KGRB 012125
FFSGRB
Flash Flood Statement
National Weather Service Green Bay WI
425 PM CDT Thu Aug 1 2024
WIC137-020000-
/O.CON.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waushara WI-
425 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WESTERN WAUSHARA COUNTY...
At 425 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Plainfield, Richford, Coloma and Hancock.
This includes the following streams and drainages...
Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine
Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek,
Dry Creek and Lunch Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942
FLASH FLOOD...RADAR INDICATED
$$
MPC632
WGUS73 KGRB 012157
FFSGRB
Flash Flood Statement
National Weather Service Green Bay WI
457 PM CDT Thu Aug 1 2024
WIC137-020000-
/O.CON.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waushara WI-
457 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WESTERN WAUSHARA COUNTY...
At 457 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 5 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Plainfield, Richford, Coloma and Hancock.
This includes the following streams and drainages...
Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine
Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek,
Dry Creek and Lunch Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942
FLASH FLOOD...RADAR INDICATED
$$
MPC662
WGUS73 KGRB 012233
FFSGRB
Flash Flood Statement
National Weather Service Green Bay WI
533 PM CDT Thu Aug 1 2024
WIC137-020000-
/O.CON.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waushara WI-
533 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WESTERN WAUSHARA COUNTY...
At 533 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 5 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Plainfield, Richford, Coloma and Hancock.
This includes the following streams and drainages...
Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine
Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek,
Dry Creek and Lunch Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942
FLASH FLOOD...RADAR INDICATED
$$
MPC728 WGUS73 KGRB 012352 FFSGRB Flash Flood Statement National Weather Service Green Bay WI 652 PM CDT Thu Aug 1 2024 WIC137-020002- /O.EXP.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/ /00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Waushara WI- 652 PM CDT Thu Aug 1 2024 ...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WESTERN WAUSHARA COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942 $$ MPC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 2:47 PM CDT, 1 hour 16 minutes earlier. Its key messages:
- Thunderstorms are possible into tonight. A few storms may become strong to severe into the evening. However, heavy rainfall and localized flooding will be the main concern as storms will be slow moving.
- Above normal temperatures continue through Saturday. A cold front will then move through the area Saturday night into Sunday morning, returning temperatures closer to normal early next week.
- Storm chances will return at times from Saturday night through Tuesday. It is possible that a MCS moves across the southern half of Wisconsin Monday night into early Tuesday.
Area forecast discussion, Aug 1, 2:47 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 247 PM CDT Thu Aug 1 2024 Forecast discussion for routine afternoon forecast issuance .KEY MESSAGES... - Thunderstorms are possible into tonight. A few storms may become strong to severe into the evening. However, heavy rainfall and localized flooding will be the main concern as storms will be slow moving. - Above normal temperatures continue through Saturday. A cold front will then move through the area Saturday night into Sunday morning, returning temperatures closer to normal early next week. - Storm chances will return at times from Saturday night through Tuesday. It is possible that a MCS moves across the southern half of Wisconsin Monday night into early Tuesday. && .DISCUSSION... Issued at 246 PM CDT Thu Aug 1 2024 Short Term...Tonight and Friday An upper low and associated surface system will move across southern Wisconsin into northern Illinois and northern Indiana tonight, and produce slow moving lines of thunderstorms with flood potential, and some discrete storms which could produce large hail and strong winds. The flood threat is greatest across central and portions of east central Wisconsin. The activity will end from northwest to southeast overnight, with some clearing possible by daybreak. Lows will 5 to 10 degrees above normal. Drier air will arrive Friday as upper ridging arrives from the northern Plains, and a weak surface high builds in. Temperatures will actually be warmer Friday than today due to increased sunshine, a northwest downslope wind and lower surface dewpoints. This will add up to a pretty hot day, with heat indices in the middle 80s to low 90s. Long Term...Friday Night Through Thursday Broad and strong H5 ridge over the southwest CONUS gradually will be suppressed due to larger scale troughing developing from Hudson Bay toward the Great Lakes and into eastern Canada. Eventually this will bring cooler and less humid conditions to the western Great Lakes late this weekend into much of next week. Though the weekend starts off dry, this pattern will also bring a return to unsettled weather with chances for showers and thunderstorms Sunday through early next week. There will be some severe potential and as has been a common theme this summer, there is a potential for excessive rainfall at times. For Friday night and Saturday, dry conditions as high pressure prevails. Late in the day Saturday, a cold front will approach from the northwest. This front will drift across the area into Sunday. Greatest risk for severe Saturday night will be to the west, but on Sunday with the front across the area and ample shear over 35 kts, even weaker instability toward 1000/kg could be sufficient to support at least an isolated severe potential during peak heating. This front will be what finally beats the heat and humidity back to the south and southwest. Highs on Saturday will reach the upper 80s to near 90, but with mostly lower 60s dewpoints, heat index values will mainly stay 90 or lower. Questions arise Sunday night into Monday on how far south the front will sink. There is decent agreement now from the Canadian, GFS and ECMWF that there could be mainly dry conditions to the area later Sunday night into Monday. Not a lot of change in models showing potential MCS over parts of WI on Monday night. This will be occurring within strong belt of westerlies on the northeast edge of higher MUCAPE. Effective shear over 40 kts more than sufficient for severe. Main question is where will the MCS track. ECMWF and Canadian favor southern half of WI whereas the GFS still is farther north and would impact most of the GRB forecast area. Dry, cooler and less humid conditions settle in behind the system for Tuesday. It remains cooler Wednesday and Thursday, but at least small chances of rain will also return, especially later Wednesday into Thursday. && .AVIATION...for 18Z TAF Issuance Issued at 1250 PM CDT Thu Aug 1 2024 An upper level disturbance will move across Wisconsin today and bring scattered showers and thunderstorms this afternoon and evening. VFR ceilings are expected outside of any convective activity. Some clearing is possible late tonight, with mostly clear skies and good flying weather Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....RDM/JLA AVIATION.......RDM
Hazardous weather outlook, Aug 1, 2:46 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 246 PM CDT Thu Aug 1 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 246 PM CDT Thu Aug 1 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Slow moving thunderstorms could produce localized flooding through the evening hours, especially south of highway 29. A few strong to severe storms are possible as well, with large hail and strong winds. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance of thunderstorms at times Saturday night through Tuesday. Stronger storms may be possible Monday night into Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any hail, damaging winds or flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-022000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 246 PM CDT Thu Aug 1 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms are possible this evening. A few of the storms could contain gusty winds and hail. .DAYS TWO THROUGH SEVEN...Friday through Thursday Periodic storm chances then return Sunday through Tuesday. Any storms during this time may pose a threat to mariners. RDM/JLA
In the hours before
Special weather statement, Aug 1, 3:25 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Green Bay WI
325 PM CDT Thu Aug 1 2024
WIZ035-036-012100-
Wood WI-Portage WI-
325 PM CDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT WOOD AND WEST CENTRAL PORTAGE
COUNTIES THROUGH 400 PM CDT...
At 325 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pittsville, or 13 miles northwest of Wisconsin
Rapids, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wisconsin Rapids, Marshfield, Pittsville, Lake Wazeecha, Plover,
Nekoosa, Port Edwards, Biron, Hewitt, and Sherry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4469 9011 4469 8988 4444 8952 4426 8992
4454 9029
TIME...MOT...LOC 2025Z 223DEG 11KT 4450 9005
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JGSpecial weather statement, Aug 1, 3:45 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Green Bay WI
345 PM CDT Thu Aug 1 2024
WIZ005-010-012130-
Vilas WI-Oneida WI-
345 PM CDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN VILAS AND
NORTHWESTERN ONEIDA COUNTIES THROUGH 430 PM CDT...
At 344 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles south of Boulder Junction, or 19 miles west of
Eagle River, moving northwest at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lac Du Flambeau, Squirrel Lake, Arbor Vitae, Woodruff, Trout Lake,
and Sayner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4597 8943 4577 8991 4591 9001 4612 8951
TIME...MOT...LOC 2044Z 156DEG 8KT 4600 8964
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JGSpecial weather statement, Aug 1, 3:51 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
351 PM CDT Thu Aug 1 2024
WIZ019-012130-
Langlade WI-
351 PM CDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LANGLADE COUNTY
THROUGH 430 PM CDT...
At 351 PM CDT, Doppler radar was tracking a strong thunderstorm over
Veterans Memorial County Park, or 14 miles north of Antigo, moving
northwest at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pearson, Veterans Memorial County Park, Elcho, Summit Lake, Post
Lake, Kempster, Peters Marsh Wildlife Area, Koepenick, and Bavaria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4531 8940 4547 8927 4547 8917 4540 8895
4523 8908
TIME...MOT...LOC 2051Z 116DEG 14KT 4534 8912
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JGSpecial weather statement, Aug 1, 3:56 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
356 PM CDT Thu Aug 1 2024
WIZ035-036-012145-
Wood WI-Portage WI-
356 PM CDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN WOOD AND CENTRAL PORTAGE
COUNTIES THROUGH 445 PM CDT...
At 355 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Wisconsin Rapids, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Whiting, Lake Wazeecha, Plover,
Stockton, Nekoosa, Port Edwards, Biron, and Sherry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4458 9000 4469 8960 4469 8950 4434 8936
4429 8995
TIME...MOT...LOC 2055Z 254DEG 10KT 4448 8985
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JGLocal storm report, Aug 1, 4:00 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
400 PM CDT Thu Aug 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Hail 2 W Woodruff 45.88N 89.73W
08/01/2024 M0.70 Inch Oneida WI Public
Dime size hail west of Minocqua for seven
minutes.
&&
KLJSpecial weather statement, Aug 1, 4:03 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
403 PM CDT Thu Aug 1 2024
WIZ045-012145-
Waushara WI-
403 PM CDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT WAUSHARA COUNTY THROUGH 445 PM
CDT...
At 402 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles south of Plainfield, or 8 miles west of
Wautoma, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wautoma, Redgranite, Plainfield, Napowan Scout Camp, Silver Lake,
Pine River, Dakota, Mount Morris, Saxeville, and Wild Rose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4398 8960 4424 8960 4424 8897 4398 8902
TIME...MOT...LOC 2102Z 259DEG 12KT 4411 8946
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 5:44 AM CDT | Special Weather Statement | GRB | Marathon | 46 min |
| Aug 1, 9:17 AM CDT | Special Weather Statement | GRB | Waupaca | 28 min |
| Aug 1, 10:42 AM CDT | Special Weather Statement | GRB | Outagamie | 33 min |
| Aug 1, 1:15 PM CDT | Special Weather Statement | GRB | Wood | 45 min |
| Aug 1, 1:20 PM CDT | Areal Flood Advisory | GRB | Marathon, Wood | 2 hr |
| Aug 1, 1:40 PM CDT | Flash Flood Warning | GRB | Marathon, Wood | 103 min |
| Aug 1, 3:18 PM CDT | Special Weather Statement | GRB | Waushara | 42 min |
| Aug 1, 3:19 PM CDT | Special Weather Statement | GRB | Oneida | 41 min |
| Aug 1, 3:25 PM CDT | Special Weather Statement | GRB | Wood | 35 min |
| Aug 1, 3:45 PM CDT | Special Weather Statement | GRB | Vilas | 45 min |
| Aug 1, 3:48 PM CDT | Flash Flood Warning | GRB | Marathon | 61 min |
| Aug 1, 3:51 PM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 1, 3:56 PM CDT | Special Weather Statement | GRB | Portage | 49 min |
| Aug 1, 4:03 PM CDT | Special Weather Statement | GRB | Waushara | 42 min |
| Aug 1, 4:12 PM CDT | Special Weather Statement | GRB | Marathon | 48 min |
| Aug 1, 4:17 PM CDT | Special Weather Statement | GRB | Waupaca | 43 min |
| Aug 1, 4:22 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage | 24 min |
| Aug 1, 4:28 PM CDT | Special Weather Statement | GRB | Langlade | 47 min |
| Aug 1, 4:40 PM CDT | Special Weather Statement | GRB | Waushara | 50 min |
| Aug 1, 4:44 PM CDT | Areal Flood Advisory | GRB | Waushara | 2 hr |
| Aug 1, 4:53 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage | 30 min |
| Aug 1, 4:55 PM CDT | Special Weather Statement | GRB | Waupaca | 50 min |
| Aug 1, 5:07 PM CDT | Special Weather Statement | GRB | Lincoln | 38 min |
| Aug 1, 5:28 PM CDT | Special Weather Statement | GRB | Winnebago | 47 min |
| Aug 1, 5:34 PM CDT | Special Weather Statement | GRB | Wood | 41 min |
| Aug 1, 5:40 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 50 min |
| Aug 1, 5:46 PM CDT | Areal Flood Advisory | GRB | Waushara | 101 min |
| Aug 1, 5:55 PM CDT | Special Weather Statement | GRB | Oneida | 50 min |
| Aug 1, 6:10 PM CDT | Special Weather Statement | GRB | Winnebago | 50 min |
| Aug 1, 6:13 PM CDT | Special Weather Statement | GRB | Marathon | 47 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.